It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 21 for effects of coming off the pill. (0.035 seconds)


... hello all! i have been on diane 35 for about a year...i also finished a course of accutane in august of last year... ... (5 replies)
... those cystic spots HURT. They throb and even though friends will tell you they don't notice them, YOU can't stop thinking about them because they hurt so much. The derm that I saw all those years ago suggested Accutane. I didn't want to use it because I was worried about what it would do to my body. ... (0 replies)
... The first few years I did not notice any side effects at all, but looking back I realise that very slowly I became quite depressed. I was very moody and I was so tired all the time. I had no energy at all. ... (2 replies)

... But then they started to go down, i never had really oily skin but since coming off the pill i started to experience these hard lumps on my head that if you squeezed NEVER popped but got BIGGER and hurt like hell. ... (1 replies)
... I agree that if you plan on going back on diane again after a period of time, unless it is to have a baby, there is no need to take a break. In fact, I honestly think it is better not to. ... (12 replies)
Life...minocycline
Aug 29, 2004
... hey i am goign to be turning 18 soon and i have had pimples for the past 6 years. it had been very difficult to go through high school with it, and see that others never even have one. ... (0 replies)
... its here and there weren't a big deal I could just cover them up with makeup. I was on bc pills for 14 years straight, having switched pills 3 times due to side effects then one month out of nowhere I just start getting deep painful cystic acne on my chin, jawline and cheeks. ... (0 replies)
... Now, I am off the pill just so a new dermatologist can evaluate me properly. ... (4 replies)
... I had really bad acne when I was in high school, I still have a lot of scarring. I tried everything back then short of accutane. ... (2 replies)
... and that he has this soap that I can purchase from him that will clear me up. Thanks, but MIND YOUR OWN BUSINESS! Honestly, no one understands the effects of acne other than those that go through it. No, this is not a serious disease that will kill you. ... (216 replies)
... Thanks so much for all the replies! I talked over the phone to my gynae who, basically, said there was no way she was prescribing Spiro to me. ... (10 replies)
... Birth control pills can both cause and clear up acne. It's all about balancing hormones. BC's high in progesterone tend to cause acne. BC's have two types of hormones. Progesterone and Estrogen. There are at the very least 25 different BC's on the market. ... (10 replies)
... vanessa 505...if you stopped last September and haven't had a problem yet, I would say that you are likely in the clear. Your body probably outgrew it, or your hormones might be more regular now than they used to be. ... (11 replies)
... Ok everyone for those of you that don't remember me here's my scoop..... ... (32 replies)
Crying
Jan 8, 2004
... Right, harmony. From the top. ... (30 replies)
... worse everytime.... Anyway... The only good think is I'm past week 3. Im now on week 4! Which means next monday is the start of week 5, which means the end of 1 month, and the start of month 2... DAMN. It's gone by so fast but yet so SLLLOOOOW at the same time.... ... (65 replies)
... I had a horrible initial breakout. My skin was deep red, peely, and pretty raw for the first two months. After that, my skin cleared up perfectly. ... (48 replies)
... I'm about to go off of Diane as well. I've been on and off 3 bc's prior to this, and am 99. ... (11 replies)
... on my scalp, Between my eyebrows, all over my cheeks and jawline area, one right next to my left eyebrow and all around my upper lip and chin, I havent even left the house since saturday morning.. AT ALL! It sucks. ... (65 replies)
Low Dose Accutane
Feb 22, 2009
... Minor skin flaking on the nose. ... (250 replies)


Associated Tags: accutane, rosacea

Pages: 1

All times are GMT -7. The time now is 03:29 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!